Alert archive / Idaho / Blizzard Warnings in 2008
Blizzard Warning 1, NWS Pocatello, ID
NWS Pocatello, ID issued this blizzard warning at Dec 24, 2008, 10:34 PM MST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 24, 2008, 10:34 PM MST (05:34 UTC)
- Expired
- Dec 25, 2008, 5:00 PM MST
- In force
- 18 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KPIH 250534 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1034 PM MST WED DEC 24 2008 IDZ017-021-251200- /O.CAN.KPIH.WS.W.0013.000000T0000Z-081226T0000Z/ /O.NEW.KPIH.BZ.W.0001.081225T0534Z-081226T0000Z/ EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT...FORT HALL...AMERICAN FALLS 1034 PM MST WED DEC 24 2008 ...BLIZZARD WARNING IN EFFECT UNTIL 5 PM MST THURSDAY... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THURSDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. WIDESPREAD BLIZZARD CONDITIONS ARE FORECAST TO OVERSPREAD THE EASTERN MAGIC VALLEY AND LOWER SNAKE RIVER PLAIN OVERNIGHT. VERY STRONG SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS OVER 40 MPH WILL DEVELOP AND REMAIN STRONG THROUGH CHRISTMAS MORNING. BANDS OF SNOW ARE FORECAST TO MOVE THROUGH THE REGION WITH LOCALLY HEAVY ACCUMULATIONS. SIGNIFICANTLY REDUCED VISIBILITIES AND SNOW COVERED ROADS WILL BE THE RULE ACROSS THE AREA...AND TRAVEL WILL BE EXTREMELY HAZARDOUS. STORM TOTAL SNOW ACCUMULATIONS OF 5 TO 10 INCHES ARE FORECAST FOR THE REGION THROUGH CHRISTMAS DAY. A BLIZZARD WARNING MEANS SNOWFALL WILL COMBINE WITH GUSTY WINDS TO CREATE WHITEOUT CONDITIONS AND SLICK ROADWAYS. TRAVEL IS NOT RECOMMENDED IN THE WARNED AREA. $$ IDZ022-251200- /O.CAN.KPIH.WS.W.0013.000000T0000Z-081226T0600Z/ /O.NEW.KPIH.BZ.W.0001.081225T0534Z-081226T0000Z/ SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...MALAD CITY...OAKLEY...ROCKLAND 1034 PM MST WED DEC 24 2008 ...BLIZZARD WARNING IN EFFECT UNTIL 5 PM MST THURSDAY... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THURSDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. WIDESPREAD BLIZZARD CONDITIONS ARE FORECAST TO OVERSPREAD THE SOUTH CENTRAL HIGHLANDS OVERNIGHT. VERY STRONG SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS OVER 40 MPH WILL DEVELOP AND REMAIN STRONG THROUGH CHRISTMAS MORNING. BANDS OF SNOW ARE FORECAST TO MOVE THROUGH THE REGION WITH LOCALLY HEAVY ACCUMULATIONS. SIGNIFICANTLY REDUCED VISIBILITIES AND SNOW COVERED ROADS WILL BE THE RULE ACROSS THE AREA...AND TRAVEL WILL BE EXTREMELY HAZARDOUS. BY NOON CHRISTMAS DAY...5 TO 10 INCHES OF NEW SNOW ACCUMULATIONS ARE FORECAST. A BLIZZARD WARNING MEANS SNOWFALL WILL COMBINE WITH GUSTY WINDS TO CREATE WHITEOUT CONDITIONS AND SLICK ROADWAYS. TRAVEL IS NOT RECOMMENDED IN THE WARNED AREA. $$ IDZ018-031-032-251200- /O.CON.KPIH.WS.W.0013.000000T0000Z-081226T0000Z/ SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION- LOST RIVER/PAHSIMEROI- INCLUDING THE CITIES OF...STANLEY...CLAYTON...HAILEY...KETCHUM... BELLEVUE...ARCO...CHALLIS...MACKAY 1034 PM MST WED DEC 24 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THURSDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST CHRISTMAS DAY. A STRONG PACIFIC WINTER STORM SYSTEM WILL BRING SNOW...HEAVY AT TIMES...TO THE CENTRAL MOUNTAINS OF IDAHO LATE OVERNIGHT THROUGH CHRISTMAS EVENING. 9 TO 10 INCHES OF SNOW IS EXPECTED AT LOWER ELEVATIONS WHILE UP TO A FOOT AND A HALF OF SNOW IS POSSIBLE IN THE HIGHER ELEVATIONS...PARTICULARLY AROUND THE SAWTOOTH MOUNTAINS. GUSTY WINDS WILL ACCOMPANY THE STORM AS IT MOVES OVER THE AREA CAUSING DRIFTING AND BLOWING SNOW. A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ IDZ019-023>025-251200- /O.CON.KPIH.WS.W.0013.000000T0000Z-081226T0600Z/ UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE CITIES OF...DRIGGS...DUBOIS...ISLAND PARK... ST. ANTHONY...DOWNEY...LAVA HOT SPRINGS...SODA SPRINGS...WAYAN... PRESTON...DAYTON...MONTPELIER...GEORGETOWN...PARIS 1034 PM MST WED DEC 24 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THURSDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THURSDAY. A STRONG PACIFIC STORM SYSTEM WILL BRING SNOW HEAVY AT TIMES TO THE SOUTHERN AND EASTERN HIGHLANDS TONIGHT THROUGH CHRISTMAS DAY. SNOW WILL BECOME PROGRESSIVELY HEAVIER AS THE NIGHT PROGRESSES. ACCUMULATIONS OF 9 TO 12 INCHES ARE ANTICIPATED FOR MOST AREAS WHILE WASATCH MOUNTAINS COULD SEE OVER 20 INCHES. A PROLONGED PERIOD OF SNOWFALL WILL LAST THROUGH MOST OF CHRISTMAS DAY UNTIL SYSTEM FINALLY MOVES OUT OF AREA LATE CHRISTMAS NIGHT. STRONG SOUTH WINDS AROUND 30 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED BETWEEN 3 AND 9 AM MST PARTICULARLY IN THE AREA BETWEEN BURLEY AND SODA SPRINGS. SIGNIFICANTLY REDUCED VISIBILITIES ARE LIKELY DUE TO BLOWING AND DRIFTING SNOW. TRAVEL WILL BE VERY HAZARDOUS IN THESE CONDITIONS. A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ IDZ020-251200- /O.CON.KPIH.WS.W.0013.000000T0000Z-081226T0000Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 1034 PM MST WED DEC 24 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THURSDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THURSDAY. A STRONG PACIFIC WINTER STORM SYSTEM WILL BRING SNOW...HEAVY AT TIMES...AND GUSTY WINDS TO THE UPPER SNAKE RIVER PLAIN LATER TONIGHT AND CHRISTMAS DAY. ACCUMULATIONS OF 5 TO 10 INCHES ARE EXPECTED ACROSS MOST OF THE PLAIN. STRONG WINDS WILL CAUSE BLOWING AND DRIFTING SNOW CAUSING DANGEROUSLY LOW VISIBILITIES. TRAVEL OF ANY KIND WILL BE HAZARDOUS. A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$
3 follow-up statements
000 WWUS45 KPIH 250938 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 238 AM MST THU DEC 25 2008 IDZ019-023>025-252230- /O.EXT.KPIH.WS.W.0013.000000T0000Z-081226T1200Z/ UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE CITIES OF...DRIGGS...DUBOIS...ISLAND PARK... ST. ANTHONY...DOWNEY...LAVA HOT SPRINGS...SODA SPRINGS...WAYAN... PRESTON...DAYTON...MONTPELIER...GEORGETOWN...PARIS 238 AM MST THU DEC 25 2008 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 5 AM MST FRIDAY... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 5 AM MST FRIDAY. A STRONG PACIFIC STORM SYSTEM WILL BRING SNOW HEAVY AT TIMES TO THE SOUTHERN AND EASTERN HIGHLANDS THROUGH CHRISTMAS NIGHT. SNOW WILL BE HEAVY AT TIMES. TOTAL ACCUMULATIONS OF 9 TO 13 INCHES ARE ANTICIPATED FOR MOST AREAS WHILE WASATCH MOUNTAINS COULD SEE OVER 2 FEET. STRONG SOUTH WINDS AROUND 30 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED THROUGH THE MORNING HOURS...PARTICULARLY IN THE AREA BETWEEN BURLEY AND SODA SPRINGS. SIGNIFICANTLY REDUCED VISIBILITIES ARE LIKELY DUE TO BLOWING AND DRIFTING SNOW. TRAVEL WILL BE VERY HAZARDOUS IN THESE CONDITIONS. A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ IDZ017-021-252230- /O.CON.KPIH.BZ.W.0001.000000T0000Z-081226T0000Z/ EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT...FORT HALL...AMERICAN FALLS 238 AM MST THU DEC 25 2008 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. BLIZZARD CONDITIONS ARE EXPECTED TO CONTINUE ACROSS THE EASTERN MAGIC VALLEY TODAY AND LOWER SNAKE RIVER PLAIN. SUSTAINED WINDS OF 20 TO 40 MPH WITH GUSTS APPROACHING 60 MPH WILL LAST THROUGH MUCH OF THE MORNING. BANDS OF SNOW ARE FORECAST TO MOVE THROUGH THE REGION WITH LOCALLY HEAVY ACCUMULATIONS. SIGNIFICANTLY REDUCED VISIBILITIES AND SNOW COVERED ROADS WILL BE THE RULE ACROSS THE AREA...AND TRAVEL WILL BE EXTREMELY HAZARDOUS. STORM TOTAL SNOW ACCUMULATIONS OF 5 TO 10 INCHES...WITH LOCALLY HIGHER AMOUNTS...ARE FORECAST FOR THE REGION. A BLIZZARD WARNING MEANS SNOWFALL WILL COMBINE WITH GUSTY WINDS TO CREATE WHITEOUT CONDITIONS AND SLICK ROADWAYS. TRAVEL IS NOT RECOMMENDED IN THE WARNED AREA. $$ IDZ022-252230- /O.CON.KPIH.BZ.W.0001.000000T0000Z-081226T0000Z/ SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...MALAD CITY...OAKLEY...ROCKLAND 238 AM MST THU DEC 25 2008 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. BLIZZARD CONDITIONS ARE EXPECTED TO CONTINUE ACROSS THE SOUTH CENTRAL HIGHLANDS TODAY. VERY STRONG SOUTH WINDS OF 20 TO 40 MPH WITH GUSTS APPROACHING 60 MPH WILL LAST THROUGH MUCH OF THE MORNING. BANDS OF SNOW ARE FORECAST TO MOVE THROUGH THE REGION WITH LOCALLY HEAVY ACCUMULATIONS. SIGNIFICANTLY REDUCED VISIBILITIES AND SNOW COVERED ROADS WILL BE THE RULE ACROSS THE AREA...AND TRAVEL WILL BE EXTREMELY HAZARDOUS. BY LATE AFTERNOON...5 TO 10 INCHES OF TOTAL SNOW IS ANTICIPATED. A BLIZZARD WARNING MEANS SNOWFALL WILL COMBINE WITH GUSTY WINDS TO CREATE WHITEOUT CONDITIONS AND SLICK ROADWAYS. TRAVEL IS NOT RECOMMENDED IN THE WARNED AREA. $$ IDZ018-031-032-252230- /O.CON.KPIH.WS.W.0013.000000T0000Z-081226T0000Z/ SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION- LOST RIVER/PAHSIMEROI- INCLUDING THE CITIES OF...STANLEY...CLAYTON...HAILEY...KETCHUM... BELLEVUE...ARCO...CHALLIS...MACKAY 238 AM MST THU DEC 25 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. A STRONG PACIFIC WINTER STORM SYSTEM WILL CONTINUE TO BRING SNOW...HEAVY AT TIMES...TO THE CENTRAL MOUNTAINS OF IDAHO TODAY. 8 TO 12 INCHES OF TOTAL SNOW IS EXPECTED AT LOWER ELEVATIONS WHILE UP TO 20 INCHES IS POSSIBLE IN THE HIGHER ELEVATIONS...PARTICULARLY AROUND THE SAWTOOTH MOUNTAINS. GUSTY WINDS WILL ACCOMPANY THE STORM AS IT MOVES OVER THE AREA CAUSING DRIFTING AND BLOWING SNOW. A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ IDZ020-252230- /O.CON.KPIH.WS.W.0013.000000T0000Z-081226T0000Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 238 AM MST THU DEC 25 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. A STRONG PACIFIC WINTER STORM SYSTEM WILL CONTINUE TO BRING SNOW...HEAVY AT TIMES...AND GUSTY WINDS TO THE UPPER SNAKE RIVER PLAIN LATER TODAY. ACCUMULATIONS OF 5 TO 10 INCHES ARE EXPECTED ACROSS MOST OF THE PLAIN. STRONG WINDS WILL CAUSE BLOWING AND DRIFTING SNOW CAUSING DANGEROUSLY LOW VISIBILITIES. TRAVEL OF ANY KIND WILL BE HAZARDOUS. A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$
000 WWUS45 KPIH 251937 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1237 PM MST THU DEC 25 2008 IDZ017-260000- /O.CAN.KPIH.BZ.W.0001.000000T0000Z-081226T0000Z/ /O.EXA.KPIH.WS.W.0013.000000T0000Z-081226T0000Z/ EASTERN MAGIC VALLEY- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY 1237 PM MST THU DEC 25 2008 ...WINTER STORM WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... ...BLIZZARD WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. THE BLIZZARD WARNING HAS BEEN CANCELLED. THE STRONG WINDS HAVE SUBSIDED ACROSS THE EASTERN MAGIC VALLEY THIS AFTERNOON. HOWEVER...LARGE AMOUNTS OF SNOW HAVE FALLEN ACROSS THE AREA ESPECIALLY FARTHER NORTH. WITH SOME ADDITIONAL ACCUMULATION AND GUSTY WEST WINDS BEHIND THE COLD FRONT EXPECTED...BLOWING AND DRIFTING SNOW WILL CONTINUE TO BE A PROBLEM. A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ IDZ020-260000- /O.EXT.KPIH.WS.W.0013.000000T0000Z-081226T1200Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 1237 PM MST THU DEC 25 2008 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 5 AM MST FRIDAY... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 5 AM MST FRIDAY. SNOW AND GUSTY WINDS CONTINUE ACROSS THE AREA THIS AFTERNOON. TRAVEL IS VERY HAZARDOUS AND TRAVEL IS STILL NOT RECOMMENDED. SNOW IS EXPECTED TO CONTINUE WELL INTO THE NIGHT AS IT APPEARS A SECONDARY AREA OF SNOW WILL MOVE THROUGH THE REGION. THIS WILL BE DUE TO A CONVERGENCE ZONE EVENT. ON TOP OF THE SNOW CURRENTLY EXPERIENCED AND FALLING...ANOTHER 1 TO 3 INCHES IS EXPECTED OVERNIGHT. THIS WILL BRING STORM TOTALS UP INTO THE 8 TO 12 INCH RANGE. A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ IDZ021-260000- /O.CON.KPIH.BZ.W.0001.000000T0000Z-081226T0000Z/ LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...POCATELLO...BLACKFOOT...FORT HALL... AMERICAN FALLS 1237 PM MST THU DEC 25 2008 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. WINDS CONTINUE TO SLOWLY WEAKEN THIS AFTERNOON ACROSS THE LOWER SNAKE RIVER PLAIN. DUE TO THE VAST AMOUNTS OF SNOW ON THE GROUND ...SNOW STILL FALLING AND GUSTY WINDS...BLIZZARD CONDITIONS WILL SILL BE A PROBLEM FOR THE REST OF THE AFTERNOON IN MANY AREAS. TRAVEL IS STILL VERY HAZARDOUS AND NOT RECOMMENDED ACROSS THE WARNED AREA. STORM TOTAL ACCUMULATIONS OF 5 TO 10 INCHES ARE STILL EXPECTED BY LATE AFTERNOON. A BLIZZARD WARNING MEANS SNOWFALL WILL COMBINE WITH GUSTY WINDS TO CREATE WHITEOUT CONDITIONS AND SLICK ROADWAYS. TRAVEL IS NOT RECOMMENDED IN THE WARNED AREA. $$ IDZ022-260000- /O.CON.KPIH.BZ.W.0001.000000T0000Z-081226T0000Z/ SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...MALAD CITY...OAKLEY...ROCKLAND 1237 PM MST THU DEC 25 2008 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. WINDS CONTINUE TO SLOWLY WEAKEN THIS AFTERNOON ACROSS THE LOWER SNAKE RIVER PLAIN. DUE TO THE VAST AMOUNTS OF SNOW ON THE GROUND ...SNOW STILL FALLING AND GUSTY WINDS...BLIZZARD CONDITIONS WILL SILL BE A PROBLEM FOR THE REST OF THE AFTERNOON IN MANY AREAS. TRAVEL IS STILL VERY HAZARDOUS AND NOT RECOMMENDED ACROSS THE WARNED AREA. STORM TOTAL SNOW ACCUMULATIONS OF 5 TO 10 INCHES ARE EXPECTED BY LATE AFTERNOON. A BLIZZARD WARNING MEANS SNOWFALL WILL COMBINE WITH GUSTY WINDS TO CREATE WHITEOUT CONDITIONS AND SLICK ROADWAYS. TRAVEL IS NOT RECOMMENDED IN THE WARNED AREA. $$ IDZ018-031-032-260000- /O.CON.KPIH.WS.W.0013.000000T0000Z-081226T0000Z/ SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION- LOST RIVER/PAHSIMEROI- INCLUDING THE CITIES OF...STANLEY...CLAYTON...HAILEY...KETCHUM... BELLEVUE...ARCO...CHALLIS...MACKAY 1237 PM MST THU DEC 25 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. SNOW WILL CONTINUE TO WIND DOWN ACROSS THE REGION THIS AFTERNOON. MANY AREAS HAVE ALREADY REPORTED 12 TO 18 INCHES WITH MORE TO FALL IN THE NEXT FEW HOURS. 10 TO 20 INCHES OF TOTAL SNOW IS EXPECTED AT LOWER ELEVATIONS WHILE UP TO 24 INCHES IS POSSIBLE IN THE HIGHER ELEVATIONS... PARTICULARLY AROUND THE SAWTOOTH MOUNTAINS. GUSTY WINDS WILL CONTINUE CAUSING DRIFTING AND BLOWING SNOW. A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ IDZ019-023>025-260000- /O.CON.KPIH.WS.W.0013.000000T0000Z-081226T1200Z/ UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE CITIES OF...DRIGGS...DUBOIS...ISLAND PARK... ST. ANTHONY...DOWNEY...LAVA HOT SPRINGS...SODA SPRINGS...WAYAN... PRESTON...DAYTON...MONTPELIER...GEORGETOWN...PARIS 1237 PM MST THU DEC 25 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY. SNOW WILL CONTINUE INTO THE NIGHT ACROSS THE WARNED AREA. TOTAL ACCUMULATIONS OF 8 TO 13 INCHES ARE ANTICIPATED FOR MOST AREAS WHILE WASATCH MOUNTAINS COULD SEE OVER 2 FEET. WINDY CONDITIONS WILL CONTINUE THIS EVENING ALTHOUGH WIND SPEEDS WILL DECREASE OVERNIGHT. SIGNIFICANTLY REDUCED VISIBILITIES ARE LIKELY DUE TO BLOWING AND DRIFTING SNOW. TRAVEL WILL BE VERY HAZARDOUS IN THESE CONDITIONS. A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$
000 WWUS45 KPIH 252345 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 445 PM MST THU DEC 25 2008 IDZ021-260045- /O.EXP.KPIH.BZ.W.0001.000000T0000Z-081226T0000Z/ LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...POCATELLO...BLACKFOOT...FORT HALL... AMERICAN FALLS 445 PM MST THU DEC 25 2008 ...BLIZZARD WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON... THE BLIZZARD WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON. ONLY LIGHT SNOWS REMAIN ACROSS THE LOWER SNAKE RIVER PLAIN LATE THIS AFTERNOON. WIDESPREAD VERY STRONG WINDS HAVE DIMINISHED IN INTENSITY. LOCALIZED AREAS OF NEAR WHITE-OUT CONDITIONS REMAIN POSSIBLE EARLY THIS EVENING...BUT THE THREAT OF WIDESPREAD BLIZZARD CONDITIONS HAVE ENDED. THEREFORE THE BLIZZARD WARNING WILL BE ALLOWED TO EXPIRE AT 5 PM MST. $$ IDZ022-260045- /O.EXP.KPIH.BZ.W.0001.000000T0000Z-081226T0000Z/ SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...MALAD CITY...OAKLEY...ROCKLAND 445 PM MST THU DEC 25 2008 ...BLIZZARD WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON... THE BLIZZARD WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON. LIGHT SNOWS AND BREEZY WINDS WILL CONTINUE THROUGH EARLY THIS EVENING. LOCALIZED AREAS OF NEAR WHITE- OUT CONDITIONS REMAIN POSSIBLE...BUT THE THREAT OF WIDESPREAD BLIZZARD CONDITIONS HAVE ENDED. THEREFORE THE BLIZZARD WARNING WILL BE ALLOWED TO EXPIRE AT 5 PM MST. $$ IDZ017-018-031-032-260045- /O.EXP.KPIH.WS.W.0013.000000T0000Z-081226T0000Z/ EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... STANLEY...CLAYTON...HAILEY...KETCHUM...BELLEVUE...ARCO... CHALLIS...MACKAY 445 PM MST THU DEC 25 2008 ...WINTER STORM WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON... THE WINTER STORM WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON. HEAVY SNOWS HAVE MOVED OUT OF THE REGION AND WINDS HAVE DIMINISHED. THE THREAT OF HAZARDOUS WINTER WEATHER HAS ENDED AND THEREFORE THE WINTER STORM WARNING WILL BE ALLOWED TO EXPIRE AT 5 PM MST. $$ IDZ019-023>025-261200- /O.CON.KPIH.WS.W.0013.000000T0000Z-081226T1200Z/ UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE CITIES OF...DRIGGS...DUBOIS...ISLAND PARK... ST. ANTHONY...DOWNEY...LAVA HOT SPRINGS...SODA SPRINGS...WAYAN... PRESTON...DAYTON...MONTPELIER...GEORGETOWN...PARIS 445 PM MST THU DEC 25 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY. SNOW WILL CONTINUE INTO THE NIGHT ACROSS THE WARNED AREA. TOTAL ACCUMULATIONS OF 8 TO 13 INCHES ARE ANTICIPATED FOR MOST AREAS WHILE WASATCH MOUNTAINS COULD SEE OVER 2 FEET. GUSTY WINDS WILL CONTINUE THIS EVENING ALTHOUGH WIND SPEEDS WILL DECREASE OVERNIGHT. SIGNIFICANTLY REDUCED VISIBILITIES ARE LIKELY DUE TO BLOWING AND DRIFTING SNOW. TRAVEL WILL BE VERY HAZARDOUS IN THESE CONDITIONS. A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ IDZ020-261200- /O.CON.KPIH.WS.W.0013.000000T0000Z-081226T1200Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 445 PM MST THU DEC 25 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY. SNOW AND GUSTY WINDS WILL CONTINUE ACROSS THE AREA OVERNIGHT. TRAVEL REMAINS VERY HAZARDOUS AND IS STILL NOT RECOMMENDED. SNOW IS EXPECTED TO CONTINUE WELL INTO THE NIGHT AS IT APPEARS A SECONDARY AREA OF SNOW WILL MOVE THROUGH THE REGION. ON TOP OF THE SNOW CURRENTLY EXPERIENCED AND FALLING...ANOTHER 1 TO 3 INCHES IS EXPECTED OVERNIGHT. THIS WILL BRING STORM TOTALS UP INTO THE 8 TO 12 INCH RANGE. A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$
What forecasters said that day
The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this blizzard warning went out at Dec 24, 8:38 PM MST, 1 hour 56 minutes earlier.
Area forecast discussion, Dec 24, 8:38 PM MST, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 838 PM MST WED DEC 24 2008 .UPDATE...NO SURPRISES SO FAR TONIGHT. STRONG WINTER STORM BEGINNING TO PUSH INTO IDAHO THIS EVENING PER RADAR MOSAIC AND SFC OBS. POPS MAY BE SLIGHTLY HIGH IN EASTERN AND SOUTHERN HIGHLANDS FOR THIS EVENING BUT SNOWFALL REPORTED IN JACKSON WY AND TETON/ALPINE WEBCAMS. GIVEN STRATUS OVER EASTERN HALF OF FCST AREA...WILL LEAVE THE HIGHER POPS AS THEY ARE. WINDS ALREADY GUSTING ABOVE 25 MPH MANY PLACES ALONG SOUTHERN EDGE OF SNAKE VALLEY AND THROUGH THE SOUTHERN HIGHLANDS. EARLY LOOK AT 00Z NAM SUPPORTS CONTINUED STRENGTHENING OF SOUTHERLY SURFACE WINDS TONIGHT ALONG WITH DEVELOPMENT/SPREAD OF SNOW ACROSS REMAINDER OF FCST AREA. HEADLINES LOOK TO BE IN GOOD SHAPE. IF ANYTHING STORM SNOW TOTALS IN THE VALLEY MAY BE CONSERVATIVE GIVEN QPF TOTALS AND ENHANCED JET DYNAMICS DEVELOPING THROUGH CHRISTMAS DAY...DEPENDING ON MODEL SOLUTION. COULD SEE ENHANCED CONVERGENCE BAND DEVELOP IN UPPER VALLEY BY 00Z FRI GIVEN COUPLED JET AND FAVORABLE LOW LEVEL SIGNATURES. IN ALL...CHRISTMAS DAY STORM NOT GOOD FOR TRAVELLING. DMH && .PREV DISCUSSION... /ISSUED 247 PM MST WED DEC 24 2008/ SHORT TERM...A POTENT WINTER STORM SYSTEM IS STILL ON TAP FOR SOUTHEAST IDAHO CHRISTMAS EVENING AND CHRISTMAS DAY. THE 12Z MODEL RUNS CONTINUE TO SUPPORT A VERY MOIST SYSTEM....ALTHOUGH THE 06Z...12Z AND 18Z RUNS VERY ENOUGH IN LIQUID WATER TO MAKE A PLUS OR MINUS DIFFERENCE IN SNOW ACCUMULATION IN THE SNAKE PLAIN OF A COUPLE INCHES. GOOD SEEDER FEEDER SOUNDING PROFILE TOO. THE AFTERNOON FORECAST REFLECTS HIGHER SNOW ACCUMULATIONS OF 5 TO 10 INCHES FOR THE UPPER AND LOWER SNAKE PLAIN AND STRETCH A FEW MOUNTAIN AREAS CLOSER TO A FOOT AND A HALF. WITH THIS WIND PATTERN THERE WILL BE A FEW OROGRAPHICALLY SHIELDED AREAS...THE LOST RIVER AND PAHSIMEROI RANGE OR ZONE 32 WILL PROBABLY SEE THE LOWEST STORM TOTAL SNOW AMOUNTS AND COULD EVEN FALL BELOW HEAVY SNOW CRITERIA. PORTIONS OF THE LOWER SNAKE PLAIN FROM FORT HALL TO BURLEY COULD BE SHADOWED FROM NEW SNOW FALL FOR SEVERAL HOURS THIS EVENING BUT THAT AREA WILL NOT BE PROTECTED FROM STRONG WINDS AND DRIFTING SNOW...HEAVY SNOW WILL FOLLOW IN THAT AREA PERHAPS AS LATE AS 3 AM. THE NAM12 AND GFS BOUNDARY LAYER WINDS SUGGEST GUSTS TO 50 MPH OFF THE FOOTHILLS ALONG INTERSTATE 86 BETWEEN 3 AM AND 9 AM MST. VERY PRONOUNCED WARM CONVEYOR BELT ALONG A WARM FRONTAL BOUNDARY IS INDICATED FROM RICHFIELD TOWARDS ATOMIC CITY AND SOME SLOPES ON THE WEST SIDE OF THE VALLEY COULD HIT 10 TO 15 INCHES OF SNOW. PORTIONS OF SOUTHEAST IDAHO WILL BE UNDER THE RIGHT ENTRANCE REGION OF THE UPPER LEVEL JET WINDS FOR A NUMBER OF HOURS LATE TONIGHT THROUGH THURSDAY AFTERNOON. ONCE THE DOWN SLOPE WINDS GIVE WAY TO SNOW AND IN AREAS OF THE CONVEYOR BELT ACTIVITY SET UP SNOW FALL RATES COULD MEET OR EXCEED 1 INCH PER HOUR. THE STRONGEST WINDS WILL BE SOUTH OF A LINE FROM BURLEY TO DRIGGS WHERE THE COMBINATION OF SNOW...WIND AND LOW VISIBILITY COULD APPROACH BLIZZARD CRITERIA CHRISTMAS MORNING...BUT WE WILL CROSS THAT BRIDGE WHEN THE TIME COMES. RS LONG TERM...SATURDAY THROUGH WEDNESDAY UPPER TROF CONTINUES TO PROGRESS EAST SATURDAY AND EASTERN IDAHO BEGINS TRANSITION INTO A MORE ZONAL FLOW PATTERN ALOFT. IN GENERAL THIS SHOULD MEAN FAST MOVING PACIFIC SYSTEMS WITH MOST PRECIPITATION IN THE HIGH ELEVATIONS THROUGH TUESDAY. TEMPERATURES SHOULD ALSO BE SLIGHTLY WARMER AND GRIDS SHOW NEAR NORMAL TO SLIGHTLY ABOVE NORMAL HIGH TEMPERATURES SUNDAY THROUGH WEDNESDAY. SUNDAY AND MONDAY SHOULD BE WARMEST DAYS WITH A SLIGHT COOLING TREND SHOWN ON LONG RANGE MODELS TUESDAY AND WEDNESDAY. TIMING OF SYSTEMS IN ZONAL PATTERN VERY DIFFICULT IN LONG RANGE AND DID NOT ALTER FORECAST GRIDS SIGNIFICANTLY. GK AVIATION...WIDESPREAD VFR CONDITIONS TODAY AHEAD OF MAJOR WINTER STORM HEADED FOR SOUTHEAST IDAHO. THE STRONG SOUTHERLY WINDS AHEAD OF THE COLD FRONT HAVE SET IN AT BURLEY AND POCATELLO WITH GENERAL 20 TO 25 KNOT WINDS ALL AFTERNOON WITH GUSTS INTO THE 25 TO 30 KNOT RANGE. EXPECT THESE STRONG WINDS TO CONTINUE THROUGH CHRISTMAS MORNING AT BOTH THOSE SITES. WINDS SHOULD NOT BE AS STRONG AT IDAHO FALLS. EXPECT LIFR CONDITIONS AT HAILEY WITH MODERATE SNOW TO MOVE IN SHORTLY AFTER SUNSET AND CONTINUE THROUGH CHRISTMAS MORNING. EXPECT MAIN SNOW AT BYI...PIH AND IDA AFTER MIDNIGHT AND CONTINUING THROUGH THE DAY THURSDAY. EXPECT IFR TO LIFR AT THOSE 3 SITES AS WELL THROUGH CHRISTMAS DAY. THE BIG WIND PROBLEMS SHOULD BE AT BYI AND PIH WHERE 30 KNOT PLUS WINDS WITH GUSTS TO 50 KNOTS ARE POSSIBLE CHRISTMAS MORNING. GK && .PIH WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING UNTIL 5 PM MST THURSDAY FOR IDZ017-018-020- 021-031-032. WINTER STORM WARNING UNTIL 11 PM MST THURSDAY FOR IDZ019-022>025. &&
Hazardous weather outlook, Dec 24, 9:42 AM MST, 12 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 942 AM MST WED DEC 24 2008 IDZ017>025-031-032-251645- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 942 AM MST WED DEC 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING HAS BEEN ISSUED FOR ALL IDAHO ZONES DUE TO A POTENT STORM THAT WILL MOVE INTO THE CENTRAL MOUNTAINS THIS EVENING AND STEADILY SPREAD OVER SOUTHEASTERN IDAHO BY EARLY CHRISTMAS MORNING. SNOWFALL ACCUMULATIONS OF 8 TO 15 INCHES IN CENTRAL MOUNTAINS AND 10 TO 20 INCHES IN HIGHER ELEVATIONS OF THE UPPER SNAKE HIGHLANDS...CARIBOU HIGHLANDS AND NORTHERN WASATCH ARE EXPECTED. LOCATIONS THROUGHOUT THE SNAKE RIVER PLAIN CAN EXPECT 5 TO 10 INCHES OF NEW SNOW. STRONG SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 50 MPH WILL DEVELOP OVER THE SOUTH CENTRAL AND CARIBOU HIGHLANDS AND ALONG PORTIONS OF INTERSTATE 86 BETWEEN POCATELLO AND BURLEY EARLY THURSDAY MORNING. THESE WINDS WILL CAUSE BLOWING AND DRIFTING SNOW MAKING FOR VERY HAZARDOUS DRIVING CONDITIONS AS VISIBILITIES WILL DROP CONSIDERABLY. PLEASE USE EXTRA CAUTION IF YOU MUST TRAVEL TODAY. SNOW FALL RATES OF 1 INCH PER HOUR ARE LIKELY EARLY CHRISTMAS MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINTER STORM WARNING CONTINUES THROUGH CHRISTMAS DAY WITH THE HEAVIEST SNOWFALL EXPECTED IN THE MORNING HOURS. ACCUMULATING SNOWFALL WILL END IN CENTRAL MOUNTAINS IN THE EARLY EVENING HOURS AND THE REMAINDER OF SOUTHEASTERN IDAHO BY CHRISTMAS NIGHT. ANOTHER PACIFIC SYSTEM WILL AFFECT IDAHO LATE SATURDAY NIGHT INTO EARLY SUNDAY MORNING BUT AT THIS TIME IT APPEARS TO BE QUITE WEAK COMPARED TO THE RECENT STORMS WE HAVE EXPERIENCED. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
Nearby
Blizzard Warnings in Idaho, 2008Every blizzard warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.